ANZIAM  J.  44 (2003), 339-354
Minimax fractional programming involving generalised invex functions

H. C. Lai
  Department of Applied Mathematics
  Chung Yuang Christian University
  Chung Li 320
J. C. Liu
  Section of Mathematics
  National Overseas Chinese Student University
  Linkou 24499 PO Box 1-1337

The convexity assumptions for a minimax fractional programming problem of variational type are relaxed to those of a generalised invexity situation. Sufficient optimality conditions are established under some specific assumptions. Employing the existence of a solution for the minimax variational fractional problem, three dual models, the Wolfe type dual, the Mond-Weir type dual and a one parameter dual type, are constructed. Several duality theorems concerning weak, strong and strict converse duality under the framework of invexity are proved.
Download the article in PDF format (size 127 Kb)

TeXAdel Scientific Publishing ©  Australian MS